| Catalog Number |
RBY2C0320 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Please note that this complaint was submitted to the fda by the user facility with the following reference number: (b)(4).The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the mesenteric artery using ruby coils and a non-penumbra microcatheter.During the procedure, while advancing ruby coil through the microcatheter, the physician encountered resistance and the ruby coil unintentionally detached within the microcatheter.Therefore, the microcatheter containing the ruby coil was removed.The procedure was completed using a new microcatheter and additional ruby coils.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the following sections were incorrectly reported on the initial mfr report and are being corrected on this follow-up #01 mfr report: 3005168196-2022-00170 1.Section g.Box 3.Report source.H3 other text: placeholder.